# SDR CALA2025070306188

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 114,202 hours, 26,793 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 311N5049139
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ETOPS WALK AROUND FOUND PANEL ON LEFT SIDE OF LEFT PYLON MISSING REF IPC 54-53-01-05 DETAIL A ITEM 180. CORRECTION IPC 54-53-01-05 ITEM NUMBER 175 DOOR ASSY.   LEFT ENGINE PYLON DOOR ASSY INSTALLED AND SECURE.
